# SDR SIMA200312702

- Difficulty date: April 30, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE LEFT SECTION OF THE FORWARD FLOORBEAM WAS FOUND TO BE CORRODED BEYOND SRM LIMITS. REMOVED DAMAGED 6 INCHES BY 3.5 INCHES SECTION OF THE LEFT SECTION OF THE FORWARD FLOORBEAM BY CUTOUT.  FABRICATED A REPLACEMENT FORWARD FLOORBEAM CENTER SECTION AND FABRICATED ONE DOUBLER.  REPAIR DONE IAW EMB 145 REPAIR STATEMENT IC2003-145/1380 PARA 1 PRINCIPLES OF EMB 145/1142 CHAPTERS 53, REV 21, 53-21-10 PARA 4 AND STANDARD SRM PRACTICES.  (M)
